The Denjoy-Luzin theorem on trigonometric series

McLaughlin, James R.: The Denjoy-Luzin theorem on trigonometric series. Acta scientiarum mathematicarum, (35). pp. 123-126. (1973)

[img] Cikk, tanulmány, mű

Download (942kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
Page Range: pp. 123-126
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 126. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34

Actions (login required)

View Item View Item